Par Kurlberg
Par Kurlberg
Professor of Mathematics, KTH
כתובת אימייל מאומתת בדומיין - דף הבית
צוטט על ידי
צוטט על ידי
Hecke theory and equidistribution for the quantization of linear maps of the torus
P Kurlberg, Z Rudnick
Duke Mathematical Journal 103 (1), 47-77, 2000
A local Riemann hypothesis, I
D Bump, KK Choi, P Kurlberg, J Vaaler
Mathematische Zeitschrift 233 (1), 1-18, 2000
Nodal length fluctuations for arithmetic random waves
M Krishnapur, P Kurlberg, I Wigman
Annals of Mathematics 177, 699-737, 2013
The distribution of spacings between quadratic residues
P Kurlberg, Z Rudnick
Duke mathematical journal 100 (2), 211-242, 1999
On quantum ergodicity for linear maps of the torus
P Kurlberg, Z Rudnick
Communications in Mathematical Physics 222 (1), 201-227, 2001
The fluctuations in the number of points on a hyperelliptic curve over a finite field
P Kurlberg, Z Rudnick
Journal of Number Theory 129 (3), 580-587, 2009
On the period of the linear congruential and power generators
P Kurlberg, C Pomerance
arXiv preprint math/0405120, 2004
Periods of rational maps modulo primes
RL Benedetto, D Ghioca, B Hutz, P Kurlberg, T Scanlon, TJ Tucker
Mathematische Annalen 355 (2), 637-660, 2013
Lattice points on circles and discrete velocity models for the Boltzmann equation
L Fainsilber, P Kurlberg, B Wennberg
SIAM journal on mathematical analysis 37 (6), 1903-1922, 2006
A case of the dynamical Mordell–Lang conjecture
RL Benedetto, D Ghioca, P Kurlberg, TJ Tucker
Mathematische Annalen 352 (1), 1-26, 2012
On the distribution of matrix elements for the quantum cat map
P Kurlberg, Z Rudnick
Annals of mathematics, 489-507, 2005
On probability measures arising from lattice points on circles
P Kurlberg, I Wigman
Mathematische annalen 367 (3-4), 1057-1098, 2017
The distribution of spacings between quadratic residues, II
P Kurlberg
Israel Journal of Mathematics 120 (1), 205-224, 2000
On a problem of Arnold: the average multiplicative order of a given integer
P Kurlberg, C Pomerance
Algebra & Number Theory 7 (4), 981-999, 2013
Wreath products and proportions of periodic points
J Juul, P Kurlberg, K Madhu, TJ Tucker
International Mathematics Research Notices 2016 (13), 3944-3969, 2016
On the order of unimodular matrices modulo integers
P Kurlberg
arXiv preprint math/0202053, 2002
Value distribution for eigenfunctions of desymmetrized quantum maps
P Kurlberg, Z Rudnick
International mathematics research notices 2001 (18), 985-1002, 2001
Variation of the Nazarov–Sodin constant for random plane waves and arithmetic random waves
P Kurlberg, I Wigman
Advances in Mathematics 330, 516-552, 2018
Poisson statistics via the Chinese remainder theorem
A Granville, P Kurlberg
Advances in Mathematics 218 (6), 2013-2042, 2008
A gap principle for dynamics
RL Benedetto, D Ghioca, P Kurlberg, TJ Tucker
Compositio Mathematica 146 (4), 1056-1072, 2010
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20